# SDR MZZA9512

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 106081917
- Condition: Failed
- Location: Nr 3 Le Flap
- Component: 651781820
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

CJU - FLT 922 - AFTER TAKEOFF, L/E FLAP AMBER LIGHT REMAINED ON IN RETRACT POSITION.  AIRCRAFT RETURNED TO CJU.  MAINTENANCE FOUND NR 3 L/E FLAP SWITCH FAULTY IN 'UP' POSITION.  REPLACED SWITCH AND SYSTEM GROUND OPERATION CHECKED GOOD.  (X)
